Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Eye investigation shows Vasculitis with perivascular leak in left eye. Other treatment options ?

User rating for this question
Very Good
Answered by

Practicing since : 2000
Answered : 101 Questions
30yrs/M, Indian resident
No H/O Any Syetemic major medical/ surgical illness
H/O-High myopia since childhood
B/L Eye Lasik surgery to Improve vision in 2001- vision improved
H/o Lt. Eye bullous Retinal detachment 12-5 with retinal break at 2 with macula off in 2008 - Scleral buckling surgery done(cryo at 2 & 4 + SRFD at 1 )
current issue-vision- 6/9 in b/e
c/o flashes in lt. eye
Fluoroscopic Angio- B/L EYE VASCULITIS with PERIVASCULAR LEAK in Lt. Eye (18/05/2012)
CXR- NAD(18/05/2012)
Hmg- Hb-13gm/dl
TLC- 0000cumm
platelate- 3 lac (18/05/2012)
Rx -
Tab. Prednisolone 60 mg OD since 18/05/2012
Query -
what will be the prognosis ?
other treatment option option available ?

Posted Fri, 15 Jun 2012 in Vision and Eye Disorders
Answered by Dr. Mihir Shah 52 minutes later

Thanks for the query.

Your myopia and vasculitis are totally different problems. I mean to say they are not related. You have reasonably good vision in spite of all these problems.

At present the only concern is the cause for the vasculitis. Tuberculosis is the commonest cause of retinal vasculitis in our country. Your ESR is a bit on the higher side. You should get a mantoux test done.

You should also gradually taper the oral steroids. The prognosis is usually good.

I would advise you to consult a uveitis specialist.

I will be available for any further queries.

Best regards,
Dr.Mihir Shah
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask an Ophthalmologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor